Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleMinimal primes of ideals arising from conditional independence statements
Author(s) Irena Swanson, Amelia Taylor
TypeArticle in Journal
AbstractAbstract We study ideals whose primary decomposition specifies the relevant structural zeros of certain conditional independence models. The ideals we study generalize the class of ideals considered by Fink (2011) [5] in a way distinct from the generalizations of Herzog, Hibi, Hreinsdottir, Kahle, and Rauh (2010) [10] and Ay and Rauh (2011) [1]. We introduce switchable sets to give a combinatorial description of the minimal prime ideals, and for some classes we describe the minimal components. We discuss possible interpretations of the ideals we study, including as 2 × 2 minors of generic hypermatrices. We also introduce a definition of diagonal monomial orders on generic hypermatrices to compute some Gröbner bases.
KeywordsPrimary decomposition, Conditional independence ideals, Graphical models, Gróbner bases, Binomial ideals
ISSN0021-8693
URL http://www.sciencedirect.com/science/article/pii/S0021869313003049
LanguageEnglish
JournalJournal of Algebra
Volume392
Pages299 - 314
Year2013
Edition0
Translation No
Refereed No
Webmaster